Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Disconjugate $n$th order differential equations and principal solutions


Author: Philip Hartman
Journal: Bull. Amer. Math. Soc. 74 (1968), 125-129
DOI: https://doi.org/10.1090/S0002-9904-1968-11904-4
MathSciNet review: 0222388
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Hartman, On boundary value problems for systems of ordinary, nonlinear, second order differential equations, Trans. Amer. Math. Soc. 96 (1960), 493-509. MR 124553
  • 2. P. Hartman, Ordinary differential equations, Wiley, New York, 1964. MR 171038
  • 3. P. Hartman, On disconjugate differential equations, Trans. Amer. Math. Soc. (to appear). MR 226138
  • 4. P. Hartman and A. Wintner, Linear differential and difference equations with monotone coefficients, Amer. J. Math. 75 (1953), 731-743. MR 57404
  • 5. W. Leighton and M. Morse, Singular quadratic functionals, Trans. Amer. Math. Soc. 40 (1936), 252-286. MR 1501873
  • 6. C. Olech, Asymptotic behavior of solutions of second order differential equations, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astro. Phys. 7 (1959), 319-326. MR 108610
  • 7. G. Pólya, On the mean value theorem corresponding to a given linear homogeneous differential equation, Trans. Amer. Math. Soc. 24 (1922), 312-324. MR 1501228
  • 8. J. D. Schuur, The asymptotic behavior of solutions of third order linear differential equations, Proc. U. S.-Japan Seminar on Differential and Functional Equations, University of Minnesota, 1967; Proc. Amer. Math. Soc. 18 (1967), 391-393. MR 216101
  • 9. A. Wintner, On the non-existence of conjugate points, Amer. J. Math. 73 (1951), 368-380. MR 42005


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11904-4

American Mathematical Society